MAUDE Adverse Event Report: COVIDIEN NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850515
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The radiologists at the facility reported that during contrast joint injections, the safety needles have been leaking contrast.

Brand Name
NEEDLE SAFETY HYPODERMIC MAGELLAN STERIL
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10520603
Report Number1017768-2020-00858
Device Sequence Number19638926
Product Code FMI
UDI-Device Identifier10884521145047
UDI-Public10884521145047
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881850515
Device Catalogue Number8881850515
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/11/2020
Patient Sequence Number1